# SDR CALA2022040600886

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337223520000
- Condition: Cracked
- Location: Fr35 Lh Str30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE AT FR35 LH STRG 30L HOLE#2. DAMAGED REPAIRED IAW ECRA 5331-02884, WORK ACCOMPLISHED BY 5H0356 & INSPECTED BY 5H0619.
